# SDR 96UAL900217

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9006U
- Make and model: Boeing 737222
- Aircraft serial: 19044
- Engine: Pwa JT8D7B
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Qty Transmitter
- Part number: EA1093A3679
- Condition: Shorted
- Location: A Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION, "A" SYSTEM HYDRAULIC QUANTITY DROPPED TO 1/2 GALLON.  AFTER LOWERING GEAR, QUANTITY SHOWED FULL, THEN WENT BACK TO 1/2 GALLON.  GAUGE JUMPED AROUND AFTER LANDING AND WENT TO FULL.  SUPPLEMENTAL DATA UPDATE:  REPLACED "A" SYSTEM HYDRAULIC RESERVOIR QUANTITY TRANSMITTER.  SHOP VERIFIED 'DEAD SPOT' FOUND IN TRANSMITTER.
